# SDR UIEA2021042200958

- Difficulty date: April 16, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,946 hours, 25,506 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG L FWD FUEL PUMP.( CONTROL ALL BREAKERS ARE CLOSED AND NO CURRENT EICAS MSG. NO DEFECTS NOTED AT THIS TIME IAW AMM 28-22-00.  )
